# SDR DALA2021090905320

- Difficulty date: September 4, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 3,265 hours, 1,515 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Punctured
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPOTS LT NOSE TIRE PRESS LOW IN CRUISE. FOUND METAL DEBIS IN LT NOSE TIRE. REMOVED AND REPLACED BOTH LT AND RT NOSE WHEEL ASSYS PER AMP 32-42. (LP# 8087214)
